# SDR AALA2020082549004

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 76,860 hours, 9,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR SLIDE LOOSE AND STARTING TO UNPACK.  REMOVED AND REPLACED SLIDE PER JOB CARD 72L80025001.
